Journal of Symbolic Logic

A Note on Quine's Treatment of Transfinite Recursion

Charles Parsons

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 29, Issue 4 (1964), 179-182.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734976

Mathematical Reviews number (MathSciNet)
MR200152

Zentralblatt MATH identifier
0202.30601

JSTOR
links.jstor.org

Citation

Parsons, Charles. A Note on Quine's Treatment of Transfinite Recursion. J. Symbolic Logic 29 (1964), no. 4, 179--182. https://projecteuclid.org/euclid.jsl/1183734976


Export citation